Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Some statistical problems encountered in a theory of pinning and break away of dislocations

Author: G. F. Newell
Journal: Quart. Appl. Math. 16 (1958), 155-168
MSC: Primary 82.00; Secondary 60.00
DOI: https://doi.org/10.1090/qam/95611
MathSciNet review: 95611
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Granato and K. Lücke, Theory of mechanical damping due to dislocations, J. Appl. Phys. 27, 583-93 (1956)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 82.00, 60.00

Retrieve articles in all journals with MSC: 82.00, 60.00

Additional Information

DOI: https://doi.org/10.1090/qam/95611
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society